Voveran Plus Tablet uses, side effects, precautions, substitutes
|Composition||Diclofenac (50mg) + Paracetamol (325mg)|
|Company||Novartis India Ltd|
|Medicine type||Analgesic, Antipyretic|
|Route of administration||Oral|
|Uses||Pain, Inflammation, Fever|
|Side effects||Nausea, Vomiting, Heartburn, Diarrhea|
|Precautions||Pregnancy, Alcohol, Hypersensitivity|
General uses of Voveran Plus Tablet
Voveran Plus Tablet is a combination of two medicines. It is generally used in the treatment of pain, inflammation, and fever.
It is generally prescribed in relieving back pain, muscle pain, dental pain, headache, and fever.
Voveran Plus Tablet can also be used in treating pain and inflammation in conditions like osteoarthritis, rheumatoid arthritis, and ankylosing spondylitis.
Ingredients of Voveran Plus Tablet
Diclofenac: Voveran Plus Tablet contain diclofenac (50mg). It belongs to the class of medicines known as NSAIDs (non-steroidal anti-inflammatory drugs). It is generally used in the treatment of pain and inflammation.
Paracetamol: It contains paracetamol (325mg). Paracetamol belongs to the class of medicines known as antipyretics. It shows both analgesic (pain reducer) and antipyretic (fever reducer) effects.
How does Voveran Plus Tablet work / Mechanism of action
Voveran Plus Tablet is a combination of two medicines. Diclofenac in this medicine is a COX inhibitor. It works by blocking the activity of the COX (Cyclo-Oxygenase) enzyme. Blocking the COX activity helps in inhibiting the production of prostaglandins from arachidonic acid. Prostaglandins are generally responsible for pain and inflammation in the body. Blocking the production of prostaglandins helps in relieving symptoms of pain and fever.
Paracetamol in Voveran Plus Tablet also works by interfering with the production of prostaglandins and helps in relieving pain and fever.
When Voveran Plus Tablet is prescribed?
Voveran Plus Tablet is generally used in relieving pain, inflammation, and fever. it can be prescribed in treating conditions like:
- Rheumatoid Arthritis
- Ankylosing Spondylitis
- Muscle Pain
- Back Pain
- Body Pain
Side effects of Voveran Plus Tablet
In general, Voveran Plus Tablet does not cause any serious side effects. But in some cases, it may show some minor side effects like:
- Stomach Pain
Pregnancy: It is not safe to use Voveran Plus Tablet during pregnancy.
Alcohol: It is not advised to use this medicine with the consumption of alcohol.
Liver or Kidney Disease: This medicine should be used with caution in patients with any liver or kidney disease.
Hypersensitivity: You should avoid using this medicine if you are hypersensitive (allergic) to any of the ingredients (diclofenac & paracetamol) of Voveran Plus Tablet.
How to use Voveran Plus Tablet
Take the dose of Voveran Plus Tablet as advised by your doctor
You should take Voveran Plus Tablet after having a meal for better absorption
Do not chew, crush, or break the tablet. Swallow it as a whole.
Storage of Voveran Plus Tablet
- Store Voveran Plus Tablet at room temperature.
- Keep it away from direct sunlight.
- Keep it away from kids and pets.
Tell your doctor if:
- You are allergic to any of the ingredients of Voveran Plus Tablet.
- You are taking some other medicine that contains paracetamol. Taking too much paracetamol can cause liver damage.
- You are suffering from any liver or kidney disease.
Substitutes of Voveran Plus Tablet
|Reactin Plus Tablet||Cipla Ltd|
|Diclomol Tablet||Win-Medicare Pvt Ltd|
|Dynapar Tablet||Troikaa Pharmaceuticals Ltd.|
|Diclowin Plus Tablet||Wings Biotech Ltd|
|Fenak Plus Tablet||Sun Pharmaceuticals Industries Ltd.|
Voveran Plus Tablet is generally used in the treatment of pain, inflammation, and fever. It is generally prescribed for conditions like osteoarthritis, rheumatoid arthritis, ankylosing spondylitis, muscle pain, dental pain, headache, fever, and body pain.
No, it is not safe to use Voveran Plus Tablet during pregnancy.
No, Voveran Plus Tablet would not be effective in treating cold symptoms. It is generally used in treating pain, inflammation, and fever.
You should not take Voveran Plus Tablet on an empty stomach. Taking this medicine before having a meal may cause stomach upset.
For adults, Voveran Plus Tablet can be prescribed one tablet 1-3 times a day. But the dose and duration of this medicine are not the same for all. You should always consult your doctor about the dose and duration of the Voveran Plus Tablet.
Voveran Plus Tablet is a prescription medicine that contains diclofenac and paracetamol as its active ingredients. It is generally used in the treatment of pain, inflammation, and fever.
It is usually prescribed for conditions like muscle pain, back pain, headache, fever, toothache, osteoarthritis, rheumatoid arthritis, and ankylosing spondylitis.
It is not advised to use Voveran Plus Tablet during pregnancy.
Voveran Plus Tablet should be used with caution in patients with any liver or kidney disease.
Disclaimer: The information contained in pharmbaba.com is presented for the purpose of educating consumers. Nothing contained in pharmbaba.com is intended to be instructional for medical diagnosis or treatment. The information should not be considered complete, nor should it be relied on to suggest a course of treatment for a particular individual. Information obtained in pharmbaba.com is not exhaustive and does not cover all diseases, ailments, physical conditions, or their treatment.